# SDR ASAA2023030542469

- Difficulty date: March 5, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: 143A810418143A81
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE FWD PIT CARGO DOOR WEB SILL FOUND DAMAGED HOLES ON SUBSTRUCTURE. GROUNDED - YES. REMOVED AND REPLACED FWD PIT CARGO DOOR SILL WEB SUBSTRUCTURE IAW B737-700 SRM 51-40-02-0G-0.
